Secrecy properties of quantum channels

TitleSecrecy properties of quantum channels
Publication TypeJournal Article
Year of Publication2006
AuthorsAcín, A, Bae, J, Bagan, E, Baig, M, Masanes, L, Muñoz-Tapia, R
JournalPhysical Review A (Atomic, Molecular, and Optical Physics)
Volume73
Issue1
Pagination012327–5
Date Published01/2006
Keywordsinformation theory, protocols, quantum cryptography
URLhttp://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=PLRAAN000073000001012327000001&idtype=cvips&gifs=yes
DOI10.1103/PhysRevA.73.012327
Campus d'excel·lència internacional U A B